Discussions that mention diltiazem

Sinus Problems board


Hi!
Have posted several times and so appreciate having all your support/input as it helps me so much. About 3 mo. ago my Dr. had me wear a haltor monitor for 2 weeks, diagnosis sinus tachacardia (happening during the night mostly)..would wake up sweating. She put me on verapamil sr, well she has upped the dosage 2 times, am now on 240 mg., have major dizziness and vision problems since on the higher dosage. Feel like crap..called her and she said WELL, we'll put you on diltiazem since you obviously have issues with the verapamil. I called my pharmacist to ask her about this (she is WONDERFUL and makes me feel more at ease with all the medications)..she thought the diltiazem was a better choice and said most of her customers with sinus tach are on this, not many even on verapamil. Don't have the medicine yet but woke up last night sweating and just jittery/anxious ! YES< I suffer bad from anxiety and am on alprazolem for that..

Just need to hear from someone to make me relax and trust in my dr. Keep thinking she is missing something ! Hate being like this but also hate feeling like this too..know you understand..